# SDR CA961104015

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Overheat Sensor
- Part number: 601R5520052
- Condition: Faulty
- Location: 14th Stage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) INFLIGHT SHUTDOWN #2 ENGINE. MASTER WARNING LIGHT #2 ENGINE 14TH STAGE DUCT. RIGHT DUCT FAIL LIGHT ON OVERHEAD PANEL. WARNING LIGHT AND AURAL WAS INTERMITTENT. POST FLIGHT INSPECITON FOUND 14TH STAGE OVERHEAT SENSOR FAULTY. SENSOR WAS REPLACED. ENGINE RUN CARRIED OUT SERVICEABLE.
